manuscripta mathematica

, Volume 81, Issue 1, pp 311–328 | Cite as

Generalized Castelnuovo varieties

  • Vincenzo Di Gennaro
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [ACGH] Arbarello E, Cornalba M., Griffiths P.A., Harris J.,Geometry of algebraic curves Volume I, Springer-Verlag, A series of Comprehensive Studies in Mathematics, 1985, 267.Google Scholar
  2. [Ca] Castelnuovo G.,Ricerche di geometria sulle curve algebriche, Zanichelli (1937) in Memorie ScelteGoogle Scholar
  3. [CC1] Chiantini L, Ciliberto C.,A few remarks on the lifting problem, preprintGoogle Scholar
  4. [CC2] Chiantini L., Ciliberto C.,Genus of curves in 4, preprintGoogle Scholar
  5. [CCD] Chiantini L., Ciliberto C., Di Gennaro V.,The genus of projective curves, to appear in the Duke Math. J.Google Scholar
  6. [C1] Ciliberto C.,Hilbert functions on finite sets of points and the genus of a curve in a projective space, Springer Lect. Notes 1266 (1987), 24–73MathSciNetGoogle Scholar
  7. [C2] Ciliberto C.,On the Hilbert scheme of curves of maximal genus in a projective space, Math. Z. 194 (1987) no. 3, 351–363MATHCrossRefMathSciNetGoogle Scholar
  8. [EH] Eisenbud D., Harris J.,Curves in projective space, Presses de l'Université de Montreal (1982)Google Scholar
  9. [GH] Griffiths P.A., Harris J.Principles of Algebraic Geometry, John Wiley 1978Google Scholar
  10. [GP] Gruson L., Peskine C.,Genre des courbes dans l'espace projectif, Springer Lect. Notes 687 (1978), 31–59MathSciNetGoogle Scholar
  11. [GLP] Gruson L., Lazarsfeld R., Peskine C.,On a theorem of Castelnuovo and the equations defining space curves, Inv. Math. 72 (1983), 491–506MATHCrossRefMathSciNetGoogle Scholar
  12. [Hp] Halphen G.,Mémoire sur la classification des courbes gauches algébriques, Oeuvres complètes t. IIIGoogle Scholar
  13. [H] Harris J.,A bound on the geometric genus of projective varieties, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 8 (1981), 35–68MATHMathSciNetGoogle Scholar
  14. [Ht] Hartshorne R.,Algebraic Geometry, GTM, Springer-Verlag, 1983Google Scholar
  15. [J] Jongmans F.,Contribution à la théorie des variétés algébriques, Thèse d'Agrégation de l'Einsegnement supérieur, Bruxelles, M. Hayez, Imprimeur de l'Académie Rovale de Belgique 1947Google Scholar
  16. [L] Lazarsfeld R.,A sharp Castelnuovo bound for smooth surfaces, Duke Math. J. 55 (1987) 423–429MATHCrossRefMathSciNetGoogle Scholar
  17. [N] Nagel U.,On Castelnuovo's regularity and Hilbert functions, Compositio Mathematica, 76, 265–279, 1990MathSciNetGoogle Scholar
  18. [NV] Nagel U., Vogel W.,Bounds for Castelnuovo's regularity and the genus of projective varieties, in Topics in Algebra, Banach Center Publications, Volume 26, PWN-Polish Scientific Publishers, Warsaw 1989. (Part 2, 1990) 163–183Google Scholar
  19. [P] Pinkham H.C.,Deformations of Cones with Negative Grading, J. of Algebra 30, 92–102 (1974)MATHCrossRefMathSciNetGoogle Scholar
  20. [S] Sernesi E.,Topics on families of projective schemes, Queen's Pap. Pure Appl. Math. 73 (1986)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Vincenzo Di Gennaro
    • 1
  1. 1.Dipartimento di Ingegneria dell'Informazione e Matematica Applicata-Sede distaccataUniversità degli Studi di SalernoBaronissi (Salerno)Italy

Personalised recommendations